# SDR AALA202105089016

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,704 hours, 7,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR - EMERGENCY LIGHT/ EXIT COVER MISSING 2 INCH BY 3 INCH APPROXIMATE SIZE. INSTALLED EMERGENCY LIGHT/EXIT COVER THAT WAS MISSING AT DOOR 3L
